Universidad Complutense de Madrid
E-Prints Complutense

The weak summability dominion of a sequence S of the Hilbert space in relation with the set of linear bounded operators

Impacto

Downloads

Downloads per month over past year



Martín Peinador, Elena (1981) The weak summability dominion of a sequence S of the Hilbert space in relation with the set of linear bounded operators. Anales del Instituto de Matemáticas, 21 (2). pp. 149-162. ISSN 0185-0644

[img] PDF
Restringido a Repository staff only

3MB

Official URL: http://paginas.matem.unam.mx/publicaciones/index.php/2012-03-30-17-01-12/2012-04-13-15-06-06/2012-05-07-15-51-42


URLURL Type
http://paginas.matem.unam.mxOrganisation


Abstract

Let H be a separable, real Hilbert space, L(H) the Banach space of all bounded linear operators on H. For a given sequence (xn)n∈N⊆H with xn≠0 for all n∈N let C(xn):={T∈L(H):∑n∈NTxn<∞} and M(xn):={x∈H:∑ n∈N|(xn,x)|<∞}. The author studies injective (i.e. one-to-one, not necessarily invertible) operators, finite rank operators, and completely continuous operators in C(xn). The following results are shown: (1) C(xn) contains an injective operator if and only if M (xn)=H. (2) C(xn) is contained in the set of all finite rank operators on H if and only if the linear subspace M (xn)⊆H is of finite dimension. (3) C(xn) contains operators which are not completely continuous if and only if M(xn) contains an infinite-dimensional closed linear subspace of H. Finally it is proved that whenever all operators in C(xn) are completely continuous, they must necessarily be Hilbert-Schmidt operators.


Item Type:Article
Uncontrolled Keywords:Weak summability dominion; absolute summability; injective operators
Subjects:Sciences > Mathematics > Topology
ID Code:21933
Deposited On:18 Jun 2013 07:09
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page